# SDR HALA2010043000198

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 27,058 hours, 5,209 cycles
- Engine: Pwa PW4060
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: 1st Stage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LT ENG 1ST STAGE FAN NR 1 BLADE HAS L/E NICK 5.7" FROM BLADE TIP WITH DEPTH .06 & WIDTH OF .06.  LT ENG 1ST STAGE INSP OF BLADE FOUND NO OTHER DAMAGE CORE 1ST STAGE INSP REVEALED NO DAMGE. DRESSED & REMOVED ALL THE NICKS.  FARED EDGE TO .9". USED LFC AIRFOIL (OUTER) FOR BLADE TOLERANCE REFERENCE. FOUND BLADE WITHIN TOLERANCE. ALL WORK ACCOMPLISHED IAW AMM 72-31-02.
